MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 64" (163 CM) STDBORE EXT SET W/TWO 4-WAY; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD 64" (163 CM) STDBORE EXT SET W/TWO 4-WAY; INTRAVASCULAR ADMINISTRATION SET
Model Number MX4450
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.Date of event is unknown; awareness date has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd 64" (163 cm) stdbore ext set w/two 4-way there was a blockage.This is 2 of 2 related reports.There was no report of patient impact.The following information was provided by the initial reporter: it was reported by the customer that the tubing cannot be flushed or primed.New complaint to be generated- captures sets for dates of events (b)(6) and 2 unknown dates.
 
Event or Problem Description
It was reported, while using bd 64" (163 cm) stdbore ext set w/two 4-way.There was a blockage.This is 2 of 2 related reports.There was no report of patient impact.The following information was provided by the initial reporter: it was reported, by the customer.That the tubing cannot be flushed or primed new complaint to be generated, captures sets for dates of events 4/7.And 2 unknown dates.
 
Additional Manufacturer Narrative
The following fields were updated, due to additional information: d10: device available for eval? yes, d10: returned to manufacturer on: 24-apr-2023.H6: investigation summary: three sample, model mx4450 was returned for investigation.The set was examined for defects and abnormalities.No defects or abnormalities were observed.The set was attached to a 10 ml bd syringe and unable to be flushed.Visual inspection under the microscope showed, signs of excess solvent near the female luer.A quality notification was sent to the manufacturer.From the manufacturers investigation.Operator did not follow, the procedure mfg0225 for mdgn dispenser.And insert multiple the tube into solvent dispenser.A quality alert was generated on 29jun203 to prevent this defect.No corrective/preventive actions were taken on this investigation, since the controls to prevent occlusion in tubing were in place.A device history record review could not be performed, because a lot number was not provided by the customer.

Brand Name
BD 64" (163 CM) STDBORE EXT SET W/TWO 4-WAY
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16829604
Report Number9616066-2023-00771
Device Sequence Number7125241
Product Code FPA
UDI-Device Identifier50885403274679
UDI-Public(01)50885403274679
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMX4450
Device Catalogue NumberMX4450
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2023
Supplement Date Received by Manufacturer07/17/2023
Initial Report FDA Received Date04/28/2023
Supplement Report FDA Received Date08/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown